Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Applications of invariant transformations in one-dimensional non-steady gasdynamics


Authors: S. P. Castell and C. Rogers
Journal: Quart. Appl. Math. 32 (1974), 241-251
DOI: https://doi.org/10.1090/qam/99682
MathSciNet review: QAM99682
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Certain reciprocal and adjoint transformations available for one-dimensional non-steady gasdynamic flow are applied to an existing solution to construct new exact solutions of the governing equations. The particle trajectories and the pressure-density relations on these trajectories are calculated. An application of the adjoint transformation in studying the flow between a piston and a non-uniform shock wave is indicated.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99682
Article copyright: © Copyright 1974 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website